# SDR DL757030540

- Difficulty date: June 12, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 56,424 hours, 29,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36911
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / FS 680 AND STR 26L - REPAIR OF LIGHTNING STRIKE:  DAL ER/A 385076-14 PROVIDES INSTRUCTIONS TO TRIM OUT THE DAMAGED SKIN AND INSTALL AN EXTERNAL DOUBLER AND STRUCTURAL FILLER.  THE FUSELAGE SKIN IS M/F 2024-T3 CLAD ALUMINUM WITH A LOCAL THICKNESS OF 0.056 INCH AND 0.042 INCH IN THE TRIMMED AREA.
